MathSciNet Relay Station
MathSciNet bibliographic data
MR2575575 (2011a:40007) 40C05 (40B05)
Mursaleen, M.; Mohiuddine, S. A. On $\sigma$-conservative and boundedly $\sigma$-conservative four-dimensional matrices. Comput. Math. Appl. 59 (2010), no. 2, 880–885.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement